# SDR ASAA0944255

- Difficulty date: January 5, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Repair
- Part number: 6546548110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CORROSION ON PREVIOUS REPAIR AT STA 747 AT STR 26R 27R.. DUE TO NO DAMAGE ON PREVIOUS REPAIR DOUBLER STA 747 AT STR 26R 27R REMOVED OLD REPAIR FABRICATED TREATED PRIMED AND INSTALLED NEW REPAIR IAW 737 400 SRM 51 40 02 53 00 07 FIG 201 REPAIR 3.
